EconPapers    
Economics at your fingertips  
 

Simple Tests for Sample Selection Bias in Censored and Discrete Choice Models

Francis Vella

Journal of Applied Econometrics, 1992, vol. 7, issue 4, 413-21

Abstract: This paper presents two simple tests of sample selection bias for models where the primary equation of interest has a censored or discrete dependent variable. The first test is derived as a conditional moment test and can be implemented.in a regression-based framework. The second test is an extension of the testing procedures proposed by Heckman (1979) and Vella (1993) and is a "t"-test on a constructed variable in an auxiliary equation. The utility of the tests is illustrated in a model determining the receipt of work conditioned nonwage labour income over a subsample of working women. Copyright 1992 by John Wiley & Sons, Ltd.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (32)

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819921 ... 0.CO%3B2-9&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:7:y:1992:i:4:p:413-21

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-24
Handle: RePEc:jae:japmet:v:7:y:1992:i:4:p:413-21